# SDR ZB0R201100001

- Difficulty date: May 17, 2011
- Submitted: May 17, 2011
- Operation: General aviation
- Aircraft: N6NS
- Make and model: Piper PA-28-181
- Aircraft serial: 287990206
- Aircraft time: 3,898 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 795530001
- Condition: Corroded
- Location: Zone 200
- Part time: 3,898 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, FOUND BOTH LT AND RT WINDOW FITTINGS RUSTED MORE THAN 50 PERCENT THROUGH.  THIS IS ATTRIBUTED TO THE WINDOWS NOT BEING SEALED PROPERLY ALLOWING WATER TO GET IN AND CORRODE THE STEEL FITTINGS.  BOTH FITTINGS WERE REPLACED WITH NEW. THERE WAS MINIMAL SURFACE PITTING ON THE ALUMINUM SUBSTRUCTURE WHICH WAS EASILY CLEANED AND TREATED.
